# SDR AALA202102169006

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 58,781 hours, 28,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR CONTROL HANDLE (2R) DIFFICULT TO OPERATE AND TO VERIFY DOOR PROPERLY ARMED.REMOVED DEBRIS AND LUBRICATED LATCHES ON GIRT BAR TRACK.
